MathSciNet Relay Station
MathSciNet bibliographic data
MR144797 94.10
Thomasian, A. J. A finite criterion for indecomposable channels. Ann. Math. Statist. 34 1963 337–338.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement